Select Publications

Journal articles

Tang Q; Tong Z; Yang Y, 2021, 'Large portfolio losses in a turbulent market', European Journal of Operational Research, vol. 292, pp. 755 - 769, http://dx.doi.org/10.1016/j.ejor.2020.10.043

Liu H; Tang Q; Yuan Z, 2021, 'Indifference pricing of insurance-linked securities in a multi-period model', European Journal of Operational Research, vol. 289, pp. 793 - 805, http://dx.doi.org/10.1016/j.ejor.2020.07.028

Lo A; Tang Q; Tang Z, 2021, 'Universally Marketable Insurance under Multivariate Mixtures', ASTIN Bulletin, vol. 51, pp. 221 - 243, http://dx.doi.org/10.1017/asb.2020.41

Tang Q; Tong Z; Xun L, 2021, 'Insurance Risk Analysis of Financial Networks Vulnerable to a Shock', European Journal of Operational Research, http://dx.doi.org/10.1016/j.ejor.2021.11.017

Li X; Liu H; Tang Q; Zhu J, 2020, 'Liquidation risk in insurance under contemporary regulatory frameworks', Insurance: Mathematics and Economics, vol. 93, pp. 36 - 49, http://dx.doi.org/10.1016/j.insmatheco.2020.04.005

Li H; Tang Q, 2020, 'Joint Extremes in Temperature and Mortality: A Bivariate POT Approach', North American Actuarial Journal, http://dx.doi.org/10.1080/10920277.2020.1823236

Cheung KC; Ling HK; Tang Q; Yam SCP; Yuen FL, 2019, 'On additivity of tail comonotonic risks', Scandinavian Actuarial Journal, vol. 2019, pp. 837 - 866, http://dx.doi.org/10.1080/03461238.2019.1626762

Li H; Tang Q, 2019, 'Analyzing mortality bond indexes via hierarchical forecast reconciliation', ASTIN Bulletin, vol. 49, pp. 823 - 846, http://dx.doi.org/10.1017/asb.2019.19

Tang Q; Tang Z; Yang Y, 2019, 'Sharp asymptotics for large portfolio losses under extreme risks', European Journal of Operational Research, vol. 276, pp. 710 - 722, http://dx.doi.org/10.1016/j.ejor.2019.01.025

Tang Q; Yang Y, 2019, 'Interplay of insurance and financial risks in a stochastic environment', Scandinavian Actuarial Journal, vol. 2019, pp. 432 - 451, http://dx.doi.org/10.1080/03461238.2019.1573753

Tang Q; Yuan Z, 2019, 'CAT BOND PRICING UNDER A PRODUCT PROBABILITY MEASURE WITH POT RISK CHARACTERIZATION', ASTIN Bulletin, vol. 49, pp. 457 - 490, http://dx.doi.org/10.1017/asb.2019.11

Blanchet J; Lam H; Tang Q; Yuan Z, 2019, 'Robust Actuarial Risk Analysis', North American Actuarial Journal, vol. 23, pp. 33 - 63, http://dx.doi.org/10.1080/10920277.2018.1504686

Shi X; Tang Q; Yuan Z, 2017, 'A limit distribution of credit portfolio losses with low default probabilities', Insurance: Mathematics and Economics, vol. 73, pp. 156 - 167, http://dx.doi.org/10.1016/j.insmatheco.2017.02.003

He J; Tang Q; Zhang H, 2016, 'Risk reducers in convex order', Insurance: Mathematics and Economics, vol. 70, pp. 80 - 88, http://dx.doi.org/10.1016/j.insmatheco.2016.05.009

Li J; Tang Q, 2015, 'Interplay of insurance and financial risks in a discrete-time model with strongly regular variation', Bernoulli, vol. 21, pp. 1800 - 1823, http://dx.doi.org/10.3150/14-BEJ625

Li B; Tang Q; Wang L; Zhou X, 2014, 'Liquidation risk in the presence of Chapters 7 and 11 of the US bankruptcy code', INTERNATIONAL JOURNAL OF FINANCIAL ENGINEERING, vol. 1, http://dx.doi.org/10.1142/S2345768614500238

Tang Q; Yuan Z, 2014, 'Randomly weighted sums of subexponential random variables with application to capital allocation', Extremes, vol. 17, pp. 467 - 493, http://dx.doi.org/10.1007/s10687-014-0191-z

Tang Q; Yang F, 2014, 'Extreme value analysis of the Haezendonck-Goovaerts risk measure with a general Young function', Insurance: Mathematics and Economics, vol. 59, pp. 311 - 320, http://dx.doi.org/10.1016/j.insmatheco.2014.10.004

Cheung KC; Dhaene J; Lo A; Tang Q, 2014, 'Reducing risk by merging counter-monotonic risks', Insurance: Mathematics and Economics, vol. 54, pp. 58 - 65, http://dx.doi.org/10.1016/j.insmatheco.2013.10.014

Tang Q; Yuan Z, 2013, 'Asymptotic Analysis of the Loss Given Default in the Presence of Multivariate Regular Variation', North American Actuarial Journal, vol. 17, pp. 253 - 271, http://dx.doi.org/10.1080/10920277.2013.830557

Li B; Tang Q; Zhou X, 2013, 'A time-homogeneous diffusion model with tax', Journal of Applied Probability, vol. 50, pp. 195 - 207, http://dx.doi.org/10.1239/jap/1363784433

Li B; Tang Q; Zhou X, 2013, 'A Time-Homogeneous Diffusion Model with Tax', Journal of Applied Probability, vol. 50, pp. 195 - 207, http://dx.doi.org/10.1017/s0021900200013206

Hao X; Tang Q, 2012, 'Asymptotic ruin probabilities for a bivariate lévy-driven risk model with heavy-tailed claims and risky investments', Journal of Applied Probability, vol. 49, pp. 939 - 953, http://dx.doi.org/10.1239/jap/1354716649

Tang Q; Yuan Z, 2012, 'A Hybrid Estimate for the Finite-Time Ruin Probability in a Bivariate Autoregressive Risk Model with Application to Portfolio Optimization', North American Actuarial Journal, vol. 16, pp. 378 - 397, http://dx.doi.org/10.1080/10920277.2012.10590648

Tang Q; Yang F, 2012, 'On the Haezendonck-Goovaerts risk measure for extreme risks', Insurance: Mathematics and Economics, vol. 50, pp. 217 - 227, http://dx.doi.org/10.1016/j.insmatheco.2011.11.007

Hao X; Tang Q, 2012, 'Asymptotic Ruin Probabilities for a Bivariate Lévy-Driven Risk Model with Heavy-Tailed Claims and Risky Investments', Journal of Applied Probability, vol. 49, pp. 939 - 953, http://dx.doi.org/10.1017/s0021900200012791

Asimit AV; Furman E; Tang Q; Vernic R, 2011, 'Asymptotics for risk capital allocations based on Conditional Tail Expectation', Insurance: Mathematics and Economics, vol. 49, pp. 310 - 324, http://dx.doi.org/10.1016/j.insmatheco.2011.05.002

Nam HS; Tang Q; Yang F, 2011, 'Characterization of upper comonotonicity via tail convex order', Insurance: Mathematics and Economics, vol. 48, pp. 368 - 373, http://dx.doi.org/10.1016/j.insmatheco.2011.01.003

Hashorva E; Pakes AG; Tang Q, 2010, 'Asymptotics of random contractions', Insurance: Mathematics and Economics, vol. 47, pp. 405 - 414, http://dx.doi.org/10.1016/j.insmatheco.2010.08.006

Li J; Tang Q; Wu R, 2010, 'Subexponential tails of discounted aggregate claims in a time-dependent renewal risk model', Advances in Applied Probability, vol. 42, pp. 1126 - 1146, http://dx.doi.org/10.1239/aap/1293113154

Konstantinides DG; Ng KW; Tang Q, 2010, 'The probabilities of absolute ruin in the renewal risk model with constant force of interest', Journal of Applied Probability, vol. 47, pp. 323 - 334, http://dx.doi.org/10.1239/jap/1276784894

Tang Q; Wang G; Yuen KC, 2010, 'Uniform tail asymptotics for the stochastic present value of aggregate claims in the renewal risk model', Insurance: Mathematics and Economics, vol. 46, pp. 362 - 370, http://dx.doi.org/10.1016/j.insmatheco.2009.12.002

Tang Q; Wei L, 2010, 'Asymptotic aspects of the Gerber-Shiu function in the renewal risk model using Wiener-Hopf factorization and convolution equivalence', Insurance: Mathematics and Economics, vol. 46, pp. 19 - 31, http://dx.doi.org/10.1016/j.insmatheco.2009.08.007

Li J; Tang Q; Wu R, 2010, 'Subexponential tails of discounted aggregate claims in a time-dependent renewal risk model', Advances in Applied Probability, vol. 42, pp. 1126 - 1146, http://dx.doi.org/10.1017/s0001867800004559

Konstantinides DG; Ng KW; Tang Q, 2010, 'The probabilities of absolute ruin in the renewal risk model with constant force of interest', Journal of Applied Probability, vol. 47, pp. 323 - 334, http://dx.doi.org/10.1017/s0021900200006665

Hao X; Tang Q, 2009, 'Asymptotic ruin probabilities of the lévy insurance model under periodic taxation', ASTIN Bulletin, vol. 39, pp. 479 - 494, http://dx.doi.org/10.2143/AST.39.2.2044644

Geluk J; Tang Q, 2009, 'Asymptotic tail probabilities of sums of dependent subexponential random variables', Journal of Theoretical Probability, vol. 22, pp. 871 - 882, http://dx.doi.org/10.1007/s10959-008-0159-5

Hao X; Tang Q; Wei L, 2009, 'On the maximum exceedance of a sequence of random variables over a renewal threshold', Journal of Applied Probability, vol. 46, pp. 559 - 570, http://dx.doi.org/10.1239/jap/1245676106

Ha X; Tang Q; Wei L, 2009, 'On the Maximum Exceedance of a Sequence of Random Variables Over a Renewal Threshold', Journal of Applied Probability, vol. 46, pp. 559 - 570, http://dx.doi.org/10.1017/s0021900200005647

Tang Q, 2008, 'From light tails to heavy tails through multiplier', Extremes, vol. 11, pp. 379 - 391, http://dx.doi.org/10.1007/s10687-008-0063-5

Jiang J; Tang Q, 2008, 'Reinsurance under the LCR and ECOMOR treaties with emphasis on light-tailed claims', Insurance: Mathematics and Economics, vol. 43, pp. 431 - 436, http://dx.doi.org/10.1016/j.insmatheco.2008.08.005

Hao X; Tang Q, 2008, 'A uniform asymptotic estimate for discounted aggregate claims with subexponential tails', Insurance: Mathematics and Economics, vol. 43, pp. 116 - 120, http://dx.doi.org/10.1016/j.insmatheco.2008.03.009

Ko B; Tang Q, 2008, 'Sums of dependent nonnegative random variables with subexponential tails', Journal of Applied Probability, vol. 45, pp. 85 - 94, http://dx.doi.org/10.1239/jap/1208358953

Ko B; Tang Q, 2008, 'Sums of Dependent Nonnegative Random Variables with Subexponential Tails', Journal of Applied Probability, vol. 45, pp. 85 - 94, http://dx.doi.org/10.1017/s0021900200003971

Li J; Liu Z; Tang Q, 2007, 'On the ruin probabilities of a bidimensional perturbed risk model', Insurance: Mathematics and Economics, vol. 41, pp. 185 - 195, http://dx.doi.org/10.1016/j.insmatheco.2006.10.012

Tang Q, 2007, 'Heavy tails of discounted aggregate claims in the continuous-time renewal model', Journal of Applied Probability, vol. 44, pp. 285 - 294, http://dx.doi.org/10.1239/jap/1183667401

Tang Q, 2007, 'Heavy Tails of Discounted Aggregate Claims in the Continuous-Time Renewal Model', Journal of Applied Probability, vol. 44, pp. 285 - 294, http://dx.doi.org/10.1017/s0021900200117826

Tang Q, 2007, 'Heavy Tails of Discounted Aggregate Claims in the Continuous-Time Renewal Model', Journal of Applied Probability, vol. 44, pp. 285 - 294, http://dx.doi.org/10.1017/s0021900200002965

Dhaene J; Vanduffel S; Goovaerts MJ; Kaas R; Tang Q; Vyncke D, 2006, 'Risk measures and comonotonicity: A review', Stochastic Models, vol. 22, pp. 573 - 606, http://dx.doi.org/10.1080/15326340600878016

Tang Q, 2006, 'The subexponentiality of products revisited', Extremes, vol. 9, pp. 231 - 241, http://dx.doi.org/10.1007/s10687-006-0029-4


Back to profile page